# SDR SWAA2019061873785

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 50,748 hours, 29,750 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 4739551
- Part serial: 2256
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE/SMOKE DETECTOR WOULD NOT TEST PROPERLY. / R&R CARGO FIRE PANEL PER AMM.
